Jump to content

George Moomaw


Recommended Posts

George, If you are reading this, I hope you feel better soon.

About 20 years ago I felt like I had a really bad stomach ache and took some Pepto Bismol. I felt a little better and actually did a home inspection. As I started to feel worse, I cancelled my afternoon inspection and went home. I looked in the mirror and my mouth was black. I was very upset because I thought I had a terrible disease that turns your mouth black and gives you a stomach ache. I went to the doctor. My doctor discovered the cause of my pain and I had an emergency appendectomy that night. I was lucky that they found it before it burst.

And by the way, I learned that one of the side effects of Pepto Bismol is that it turns your mouth black. The doctors had a good laugh at my expense!

I remember that I could not situp without turning on my side for a few weeks, but fortunately, that was the worst of it. I hope you have a speedy recovery.

Link to comment
Share on other sites

  • 3 weeks later...

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...